# SDR QMLA2012031312027

- Difficulty date: March 13, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,036 hours, 20,429 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: C/B Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH,  PILOT NOTICED THE NR 2 INVERTER LIGHT AS WELL AS THE P/R SAS AND GYRO LIGHTS WERE ALL ILLUMINATED ON THE CDS.   A SHORTED WIRE WAS FOUND IN THE OVERHEAD CIRCUIT BREAKER PANEL.  THE WIRE WAS REPAIRED, AND THE INVERTER WAS R & R.  THE ACFT A MX CHECK FLIGHT.  NO DEFECTS NOTED AND THE ACFT WAS RETURNED TO SERVICE.
